Academic Journals Database
Disseminating quality controlled scientific knowledge

Oscillation and Asymptotic Behavior of Solutions of Certain Third-Order Nonlinear Delay Dynamic Equations

Author(s): Da-Xue Chen

Journal: Theoretical Mathematics and Applications
ISSN 1792-9687

Volume: 3;
Issue: 1;
Start page: 19;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Oscillation | Asymptotic behavior | Third-order nonlinear delay

The paper deals with the oscillation and asymptotic behavior of solutions of the third-order nonlinear delay dynamic equation.We obtain some sufficient conditions which ensure that every solutionof the equation either oscillates or converges to zero. Our results extend and improve some known results.

Mănăstirea Frăsinei
Manastirea Frasinei


Tango Rapperswil
Tango Rapperswil